Still Have Stomach Pain After Being Treated For H Pylori

by Gale

I was diagnosed with HPylori finally after several visits to the hospital where I was told there was nothing wrong... After having an endoscopy they realized that I had HPylori - stomach was inflamed, and my stool test came back positive.


I asked the dr severalt times if this could cause weight gain and each time he told me know.

Now, more than 1 yr. later I still have diareha / loose stools all day every day, pain in my abdomen and in spite of watching everything I eat and walking 5km minimum per day, cannot lose weight? Could I still have it?

Comments for Still Have Stomach Pain After Being Treated For H Pylori

Click here to add your own comments

Antibiotics are not magic
by: Kerri Knox, The Immune Queen

Antibiotics are not magic. At least 1/3 of people who take antibiotics fail to eradicate H pylori. You need to be retested with a stool or breath test. If your doctor did not do this, he is acting negligently. It is the 'standard of care' to retest for H pylori after initial treatment.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to H Pylori .

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter